Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Trembling all over.....

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:31 AM in Back Surgery and Neck Surgery

I have searched and haven't seen this problem. I am almost 7 weeks post lumbar surgery and tried to quit taking my meds.

I am so bad with any pain med. They all make me so sick that I can't take much. I have been taking Darvocet and Flexiril. Last weekend I quit taking anything and just tried to tough it. A good friend is a medical dr. and she told me that my body still needed the buffer that Darvocet is providing.

So, I started taking both again. I have been trembling like crazy. It began a little bit in the hospital, but has really increased since I came home.

I've read all the side effects of boths meds and see nothing about trembling as one. The first of this week when I wasn't taking anything I didn't shake nearly as badly.

I'm shaking so badly right now that I wouldn't dare try to hold a cup of coffee. Has anyone had the same problem?



  • I had that once as a side effect of Flexeril, was seen by a neurologist who diagnosed it. I stopped the flexeril and that stopped the tremors. BTW I am able to take Xanaflex without the same issue.
  • i got real shaky taken vicoden, and flexiril. hope you get feeling better. i stopped the vicoden and switch to tylenol#3and still take flexiril and that helped me, but im sure your doctor will help you decide what is best for you. good luck.
Sign In or Register to comment.